# SDR AALA202205119599

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A300*
- Aircraft serial: 5317
- Aircraft time: 30,653 hours, 12,209 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R ARMING LEVER REPORTED AS LOOSE. TIGHTENED ARMING LEVER PER AMM 25-62-48.
